Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 548982, 9 pages
http://dx.doi.org/10.1155/2011/548982
Research Article

Generalized Differential Transform Method to Space-Time Fractional Telegraph Equation

1Department of Mathematics, University of Rajasthan, Jaipur 302004, Rajasthan, India
2Department of Computer Engineering, Vyas Institute of Higher Education, Jodhpur 342001, Rajasthan, India

Received 28 May 2011; Revised 20 July 2011; Accepted 23 July 2011

Academic Editor: Kanishka Perera

Copyright © 2011 Mridula Garg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier, Amsterdam, The Netherlands, 2006.
  3. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  5. S. Momani, “Analytic and approximate solutions of the space- and time-fractional telegraph equations,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 1126–1134, 2005. View at Publisher · View at Google Scholar
  6. S. S. Ray and R. K. Bera, “Solution of an extraordinary differential equation by Adomian decomposition method,” Journal of Applied Mathematics, no. 4, pp. 331–338, 2004. View at Publisher · View at Google Scholar
  7. S. S. Ray and R. K. Bera, “An approximate solution of a nonlinear fractional differential equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 167, no. 1, pp. 561–571, 2005. View at Publisher · View at Google Scholar
  8. Q. Wang, “Homotopy perturbation method for fractional KdV-Burgers equation,” Chaos, Solitons and Fractals, vol. 35, no. 5, pp. 843–850, 2008. View at Publisher · View at Google Scholar
  9. Ahmet Yıldırım, “He's homotopy perturbation method for solving the space- and time-fractional telegraph equations,” International Journal of Computer Mathematics, vol. 87, no. 13, pp. 2998–3006, 2010. View at Publisher · View at Google Scholar
  10. H. Jafari, C. Chun, S. Seifi, and M. Saeidy, “Analytical solution for nonlinear gas dynamic equation by homotopy analysis method,” Applications and Applied Mathematics, vol. 4, no. 1, pp. 149–154, 2009. View at Google Scholar
  11. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar
  12. A. Sevimlican, “An approximation to solution of space and time fractional telegraph equations by He's variational iteration method,” Mathematical Problems in Engineering, vol. 2010, Article ID 290631, 10 pages, 2010. View at Publisher · View at Google Scholar
  13. M. Garg and P. Manohar, “Numerical solution of fractional diffusion-wave equation with two space variables by matrix method,” Fractional Calculus & Applied Analysis, vol. 13, no. 2, pp. 191–207, 2010. View at Google Scholar
  14. S. Momani, Z. Odibat, and V. S. Erturk, “Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation,” Physics Letters. A, vol. 370, no. 5-6, pp. 379–387, 2007. View at Publisher · View at Google Scholar
  15. Z. Odibat and S. Momani, “A generalized differential transform method for linear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 21, no. 2, pp. 194–199, 2008. View at Publisher · View at Google Scholar
  16. Z. Odibat, S. Momani, and V. S. Erturk, “Generalized differential transform method: application to differential equations of fractional order,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 467–477, 2008. View at Publisher · View at Google Scholar
  17. J. K. Zhou, Differential Transformation and Its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986.
  18. J. Biazar and M. Eslami, “Differential transform method for systems of Volterra integral equations of the first kind,” Nonlinear Science Letters A, vol. 1, pp. 173–181, 2010. View at Google Scholar
  19. A. El-Said, M. El-Wakil, M. Essam Abulwafa, and A. Mohammed, “Extended weierstrass transformation method for nonlinear evolution equations,” Nonlinear Science Letters A, vol. 1, 2010. View at Google Scholar
  20. Y. Keskin and G. Oturanc, “The reduced differential transform method: a new approach to fractional partial differential equations,” Nonlinear Science Letters A, vol. 1, pp. 207–217, 2010. View at Google Scholar
  21. L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhäauser, Boston, Mass, USA, 1997.
  22. A. C. Metaxas and R. J. Meredith, Industrial Microwave Heating, Peter Peregrinus, London, UK, 1993.
  23. E. C. Eckstein, J. A. Goldstein, and M. Leggas, “The mathematics of suspensions: Kac walks and asymptotic analyticity,” in Proceedings of the 4th Mississippi State Conference on Difference Equations and Computational Simulations, vol. 3, pp. 39–50. View at Google Scholar
  24. J. Biazar, H. Ebrahimi, and Z. Ayati, “An approximation to the solution of telegraph equation by variational iteration method,” Numerical Methods for Partial Differential Equations, vol. 25, no. 4, pp. 797–801, 2009. View at Publisher · View at Google Scholar
  25. Radu C. Cascaval, E. C. Eckstein, L. Frota, and J. A. Goldstein, “Fractional telegraph equations,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 145–159, 2002. View at Publisher · View at Google Scholar
  26. D. Kaya, “A new approach to the telegraph equation: an application of the decomposition method,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 28, no. 1, pp. 51–57, 2000. View at Google Scholar
  27. Z. Odibat and S. Momani, “A generalized differential transform method for linear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 21, no. 2, pp. 194–199, 2008. View at Publisher · View at Google Scholar
  28. E. Orsingher and X. Zhao, “The space-fractional telegraph equation and the related fractional telegraph process,” Chinese Annals of Mathematics. Series B, vol. 24, no. 1, pp. 45–56, 2003. View at Publisher · View at Google Scholar
  29. E. Orsingher and L. Beghin, “Time-fractional telegraph equations and telegraph processes with Brownian time,” Probability Theory and Related Fields, vol. 128, no. 1, pp. 141–160, 2004. View at Publisher · View at Google Scholar
  30. M. Caputo, Elasticita e Dissipazione, Zanichelli, Bologna, Italy, 1969.
  31. G. M. Mittag-Leffler, “Sur la nouvelle fonction Eα(x),” Comptes rendus de l' Académie des Sciences Paris, no. 137, pp. 554–558, 1903. View at Google Scholar
  32. A. Wiman, “Über den fundamentalsatz in der teorie der funktionen Eα(x),” Acta Mathematica, vol. 29, no. 1, pp. 191–201, 1905. View at Publisher · View at Google Scholar
  33. M. Garg and A. Sharma, “Solution of space-time fractional telegraph equation by Adomian decomposition method,” Journal of Inequalities and Special Functions, vol. 2, no. 1, pp. 1–7, 2011. View at Google Scholar